PracticeQuiz.com

Get Your Degree!

Find schools and get information on the program that’s right for you.

Powered by Campus Explorer

CEN Practice Exam (Certified Emergency Nurse)

Category - Shock
Q - You are caring for a patient who has been receiving a blood transfusion for the last 30 minutes. On assessment, you find the patient to be dyspneic and show bilateral crackles and a heart rate of 110. Which of the following complications do you suspect the patient is experiencing?
A.Immune response
B.Hypovolemia
C.Fluid overload
D.Polycythemia vera
Your answer: -
Answer: C - The patient exhibiting these signs and symptoms is most likely going into fluid overload. Crackles in the lungs would not be associated with the other options. The physician should be notified to get a diuretic for the patient.
Emergency Nurse Jobs In Your Area
Back to Exam Home
Copyright © 2011 - 2014 PracticeQuiz.com | About Us | Privacy Policy
All test names and other trademarks are properties of the holders, who are not affiliated with PracticeQuiz.com